# SDR N6WA20140619003

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,017 hours, 21,127 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cover
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT CAUTION MSG.  INSPECTED DUCT MON SYS IAW AMM 36-21-00, OPERATIONS CHECK GOOD.  INSPECTED BLEED SYS & PERFORMED OPERATIONS CHECK OF THE LT BLEED SYS IAW AMM 36-10-00, OPERATIONS & LEAK CHECK GOOD.  FOUND BAD APU BLEED COVER COUPLING.  R & R COVER IAW AMM 36-19-01.
